# SDR 2007UALA05326

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 56,646 hours, 20,721 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE BOTTLE LIGHT AT DOOR 2R WON'T ILLUMINATE.  REMOVED LIGHT LENS CAP AND REINSTALLED FOUND LIGHTS OPERATING NORMALLY
